# SDR CA031127006

- Difficulty date: November 20, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Engine: Rroyce TAY6118
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Plate
- Part number: EU13933
- Condition: Mismanufactured
- Location: Bleed Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A REQUEST CAME FROM MFG TO VERIFY A POSSIBLE MANUFACTURING PROBLEM ON PLATE EU13933.  MFG FOUND THEIR STOCK OF EU13933 WRONGLY MANUFACTURED. RADIUS OF PLATE WAS MACHINED ON WRONG SIDE OF PLATE BY MANUFACTURER IN SPAIN.  HAVING NO RADIUS IN CORRECT AREA COULD CAUSE A POTENTIAL STRESS TO THE TAY HP COMPRESSOR BLEED VALVE STRAP WHICH COULD CAUSE A POTENTIAL FAILURE OF BLEED VALVE. DEFECTIVE PLATES HAVE BEEN REMOVED FROM USAGE AN PLACED IN QUARANTINE AND PROBLEM REPORTED TO MFG IAW THEIR REQUEST. MFG ARE PRESENTLY INVESTIGATING PROBLEM AND POTENTIAL SAFETY HAZARD. MEANWHILE MFG INSTALLING USED SERVICEABLE PLATE UNDER TECHNICAL VARIANCES FROM MFG. CONTAINMENT ACTIONS ARE PRESENTLY UNDERGOING BY MFGS.
